# SDR 3EJA7365/31/22

- Difficulty date: May 31, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N736JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0023
- Aircraft time: 3,046 hours, 1,983 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Valve
- Part number: 5253001
- Part serial: 0232
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION CONTROLLER SHOWS ERRATIC CHANGES AND OUTFLOW VALE AUDIBLY CHANGING/ MOVING. TROUBLESHOT WITH TEXTRON REP, COULD NOT DUPLICATE ON GROUND, PER TECH REP ADVICE, R&R R/H BI-LEVEL FLOW FLOW CONTROL VALVE IAW CE525B 21-30-00. OPS CHECK GOOD
